PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Selection in parametric models via some stepdown procedures

Volume 41 / 2014

Konrad Furmańczyk Applicationes Mathematicae 41 (2014), 81-92 MSC: Primary 62J15, 62F03; Secondary 62J05. DOI: 10.4064/am41-1-7


The paper considers the problem of consistent variable selection in parametic models with the use of stepdown multiple hypothesis procedures. Our approach completes the results of Bunea et al. [J. Statist. Plann. Inference 136 (2006)]. A simulation study supports the results obtained.


  • Konrad FurmańczykDepartment of Applied Mathematics
    Warsaw University of Life Sciences (SGGW)
    Nowoursynowska 159
    02-776 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image